Hi, and thanks for your medical question on eHealth forum!
Breakthrough bleeding occurs due to hormonal fluctuations. One way to avoid this is to take the pills at same time everyday. Do not smoke. Drink alcohol sparingly. Switching to a monophasic or progesterone only pill decreases chances of breakthrough bleeding. Take Vit C supplement for sometime to increase pillâs absorption. Eat healthy. Consult your gynecologist. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.